# SDR DALA2015080104782

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 443
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 443 BELOW STRINGER 25R, FUSELAGE SKIN HAS APPROXIMATELY A ONE INCH DENT.  REPAIRED IAW ER/A 536965-14, REV ORIGINAL.
